Epistane and Chest Pains?
- 12-28-2007, 12:59 PM
Epistane and Chest Pains?
I am on day 7 of epistane at 30mg a day. I have been feeling light chest pains near the bottom of my sternum kinda inbetween both lower pectorials. I am taking cycle support twice a day as well as vitamin C a multivatin and fish oil at 4grrams a day. I am drinking tons of water and all in all feel pretty well. Whast the deal? i am breathing more heavy then normall and my chest feels heavy. My Resting Heart Rate is around 75 which is what is normally is. maybe normally its 70-72
- 12-28-2007, 01:00 PM
Im having the same problem kinda too. You taking any caffeine with it???
Edit: im on day 6 of 40mg. Im gonna go work out now. Ill report back in a bit.
- 12-28-2007, 01:25 PM
Do you normally have problems with any sort of Acid reflux or heartburn?Evolutionary Muse - Inspire to Evolve
BPS - Where Body meets Performance
Flawless Skin Couture - We give you the tools to make you Flawless
12-28-2007, 04:45 PM
no acid problems or indigestion. i talked to my friend and he said when he sees good growth in his chest he has an ache in his sternum under his chest regoin. he said the pain is from increasing tension and load on the pectorial muscles and tendons and cavity.
12-28-2007, 05:32 PM
Be more discriptive on your heart pain, dull, sharp,constant, ect..
12-28-2007, 06:36 PM
12-28-2007, 06:47 PM
its kinda just like if someone is placing a 5-10 pound weight on my sternum at the bottom in between my two pecs. Just like i ran a 2 mile race and i have slgith tightness in my lower chest.
12-28-2007, 08:51 PM
12-29-2007, 04:04 AM
it is definately hard to diagnose what you have online , but from my research(reading logs, posts) i think many people experience "chest concerns" when taking things that cause them to lift more, more often, more weight, etc. pretty much all upper body exercises cause chest movement and something like epistane is gonna dry you out so what you are describing may come with the territory. as far as concerns that your heart is the root of your pain it seems unlikely, but always waiver in the side of caution if you think you need to.
12-29-2007, 05:28 AM
Alot of pressure to the sternum, but I train my chest/bi/ab day really hard.
About your heart rate, you're probably making yourself nervous and then testing it.
Make sure you are relaxed when you test it.
Also, Are you taking any Cissus ON cycle?
12-29-2007, 09:05 AM
I would hazard a guess but if you think this is something serious or more than just a casual bodily ache from bodybuilding...Go see your qualified physician! - Honestly I can't stress that enough.
We could guess here all day long and not get close. You need to examine all of the surrounding data to narrow down the cause for a resolution.
1. Is this after working out chest?
2. Is this muscle, bone or ligament?
3. Could it be your lungs rubbing on your ribcage, I have had that before.
4. Are you using the kitchen sink approach with your supps, if so cut back to the basics and walk through adding them back in step by step?
5. Do you do heavy pullovers?
6. Have you tried filling your lungs then stretching out your chest muscles? helps me.
7. Is this a liver issue?
8. Are you drinking more than 2 gals water a day?
9. Have you ever felt this way before?
10. Have you recently suffered from the flu or a cold bug?
11. Where do babies come from? What does a vaj look like?
ok ok so 11's a joke but you get the idea.....
Amor Est Vitae Essentia,
12-30-2007, 01:34 PM
Just posting back, I upped my dose of taurine and potassium. Im feeling GREAT.
And I kinda upped the dose of epi to 60mg because I felt like it.
Anyway, just updating =p
12-30-2007, 05:20 PM
Similar Forum Threads
- By thessbros in forum Training ForumReplies: 15Last Post: 10-23-2012, 06:37 PM
- By freefall365 in forum Training ForumReplies: 14Last Post: 06-13-2010, 10:42 AM
- By luclyluciano in forum AnabolicsReplies: 5Last Post: 11-02-2009, 02:26 PM
- By juggernaut2005 in forum AnabolicsReplies: 0Last Post: 10-21-2005, 07:30 AM
- By BryanM in forum SupplementsReplies: 7Last Post: 04-14-2005, 02:10 PM